# SDR ABXA010082

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,263 hours, 60,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141067
- Condition: Cracked
- Location: Fuselage
- Part time: 56,263 hours, 60,380 cycles
- Component: Door, Doug
- Component part number: 591015741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR PAN WAS CRACKED AT THE NR 3, 4 AND 10 DOOR STOPS.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD CARGO DOOR IAW DC-9 MM 52-31-00.
